# SDR BJNA020817

- Difficulty date: August 3, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FRAME STATION 747 AT STRINGER 27 AND AT FRAME STATION 527 STRINGER 27L AND 27R.  LEVEL 2 CORROSION.  REMOVED CORROSION FROM STRINGER.  FABRICATED AND INSTALLED 2 EACH STIFFENERS AND 2 EACH TIE REPAIRS IAW B737 SRM 51-10-6, 51-10-2, 51-30-2, AND 53-10-4 FIGURE 6.  (M)
